# SDR SWIA202005210888

- Difficulty date: March 15, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER CENTER LEADING EDGE CHAFED APPROXIMATELY 1" LONG AND .005" DEEP.   (C-CHECK) RO 5/16/2020   REPLACED LEADING EDGE PANEL IAW CRJ200 SRM. REFERENCE CONNTINATION CARD FOR DETAILS.
